# SDR CALA2023052601648

- Difficulty date: May 25, 2023
- Submitted: May 26, 2023
- Operation: Air carrier
- Aircraft: N36469
- Make and model: Boeing 737924ER
- Aircraft serial: 36600
- Aircraft time: 32,838 hours, 11,565 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Charger
- Part number: M1671
- Condition: Unknown
- Location: Emergency Exit R
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SEAT 20C EMERGENCY EXIT LIGHT ON SEAT IS BROKE REPLACED RED EMG LIGHT AT SEAT 20C, HO HELP. REPLACED LEFT SIDE EMERGENCY BATTERY CHARGER ITEM # M1671 REF WDM 33-51-13-106 PAGE 106. EMERGENCY LIGHTS OPS CHECK NORMAL ADD EMP:U104889 VERIFIED INSTALL AND OPERATION CHECKED GOOD
